# SDR AALA201803069016

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 11,021 hours, 3,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED THE L1 DORR ASSIST BOTTLE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
